|can switching from sustiva to another medication help?
Dec 9, 2009
atripla rendered me impotent, i learned that sustive could be the culprit. can switching to another medication resolve this problem?
| Response from Dr. Henry
Occasionally Atripla (most often the efavirenz when that occurs) can directly cause impotence. In the absences of other contributing factors (stress, depression, other drugs such as antidepressants, low testosterone levels, diabetes)a trial on an alternative regimen (such as a boosted-PI or raltegravir based regimen) depending on treatment/resistance history or a careful trial using a drug such as Viagra, Cialis, or Levitra is worth discussing. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Flaky Skin After Nipple Biting Worried I Have HIV
- Loose Stool After Receptive Anal Sex Without Condom What Are The Chances Of HIV
- Oral Ulcers After Open Mouth Kissing Sign Of HIV AIDS
- Sore On Penis After Touching Sperm Worried I Have HIV
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.